# SDR 06FDEA0659

- Difficulty date: February 13, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 48,738 hours, 9,547 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75111
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TANK, APPROXIMATELY NINE (9) INCH LONG CRACK FOUND ON OUTBOARD END OF STRINGER 11 DURING HFEC INSPECTION.  REPAIRED AS PER SRM   57-20-00   VOLUME I, FIGURE 1A.  CLASSIFIED AS MAJOR REPAIR PER GMM 6-2-100.
